MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO AUTO W/BT, BRAZIL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION GO AUTO W/BT, BRAZIL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BRG502S18
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Cancer (3262); Unspecified Respiratory Problem (4464)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed a spot on her lung.The patient did require medical intervention in the form of prescribed medication.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed a spot on her lung.The patient did require medical intervention in the form of prescribed medication.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed a spot on her lung.The patient did require medical intervention in the form of prescribed medication.The device was returned to the manufacturer for investigation.Upon receipt, the device was found to have recorded 356.7 blower hours and 356.7 machine or operation hours.During the evaluation of the device at the service center the device log files were successfully downloaded and reviewed in full.No errors were noted in the log files.In addition, there was no evidence of foam degradation.The device was scrapped.In the initial report, the manufacturer submitted the allegation as both an adverse event and a product problem.Upon further review, it has been determined that the event involving the "spot on lung requiring prescribed medication" should have been reported as a product problem only.The review concluded that the event does not meet the criteria for a serious injury as defined in pepf 16.2.8.3 and under 21 cfr 803.3.The manufacturer has updated b1, adverse event or product problem to product problem only in this report.In the previous report, both were selected.The manufacturer has updated b2, outcomes attributed to adverse event to blank in this report.In the previous report, other serious or important medical events was selected for b2.The manufacturer has updated h1, type of reportable event, to malfunction in this report.In the previous report, serious injury was selected.The manufacturer has also corrected the health effect clinical code and health effect impact code in this report.In the initial report, the manufacturer coded the health effect clinical code as cancer.The manufacturer has updated the health effect clinical code to unspecified respiratory problem in this report.In the initial report the manufacturer coded health effect impact code to medication required.The manufacturer has also added the health effect impact code minor injury/ illness / impairment in this report.The manufacturer has updated h6 in this report.

Brand Name
DREAMSTATION GO AUTO W/BT, BRAZIL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key12322683
Report Number2518422-2021-03100
Device Sequence Number4454361
Product Code BZD
UDI-Device Identifier00606959056930
UDI-Public00606959056930
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBRG502S18
Device Catalogue NumberBRG502S18
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer08/16/2021
04/05/2023
09/19/2023
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date09/13/2021
08/29/2023
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale